Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 06:34:19 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620052
  • Total Topics: 46715
  • Online Today: 282
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: 1 ... 8 9 [10]
91
Poor Guy ... he is now Wu Tangless . I predict he will resurrect his career under the name of
LiL Nubby .
92
Off Topic Forum / Re: Heartbleed and password resets
« Last post by Theyer on Today at 07:11:18 AM »
I go through the motions but after being bored to rigor mortis by one techies description off his monthly password security  routine at a dinner party I  A] realized that without this his paranoia would not be held in check and B] life is to short   C} on the occasions that baddies have messed with me the Bank has always made good SWTF
93
Living With HIV / Re: LABS N STUFF
« Last post by deprivedlol on Today at 07:09:26 AM »
HA    :D
94
Wu tang did make music off worth , this is tragic . Still modern medicines fantastic so lets hope for a happy ending reported in both TMZ and Mens Health.
95
Johnson, the johnsonless.

A rapper with nothing to wrap.

Sad story for sure.
96
Questions About Treatment & Side Effects / Tivicay
« Last post by la-hir on Today at 05:15:49 AM »
Hello everyone! I will start with my labs - February diagnosed + cd4-467 vl-30.000. March cd4-367 vl-80.000. April cd4-414 20% vl-60.000 . My dr. start talking about treatment. Not yet, but somewhere soon. Next labs I will have in 3 months because I run marathon  (3,40) and she say, that my labs switching, so we will wait. And I have time to think about treatment- she give me options- Atripla (she not recommended that to me because I am student {medicine} and it could affect my study) Eviplera and Viramune with Kivexa or Truvada. I asked about Tivicay or Stribild , those are two regimes whith my preference. She just shake her head and say- it must be commissional approve and you clinically don't need them. (Living 15years in UK) apparently they are very expensive and NHS will not pay them for me. I ask if I can pay them by myself and she say, that it will bankrupt me. So is not chance in UK to get them. My question is - IS SHE RIGHT??  With her choices - Eviplera - I am vegan and very scare of food intake. Also hade some depression few years a go. And with that regime I will be scare with adherence- my school (week) day are different then my off days during weekend. And with Viramune - I have been all my childhood atopic - all the time cover with exema so I know what are rushes and am hell scare of them. Any suggestion for me??? Help please. Thank you! Lots of love! La-hir
97
The short answers is Reyataz needs food to create an stomach environment that allows it be absorbed properly. The fat quantity is not so important. Some fat (but not too much) helps the Norvir booster get absorbed better, which is a key part of Reyataz being effective. Me personally, I wouldn't sweat too much over whether it's 8g or not. - matt
98
Living With HIV / Re: Weight Question
« Last post by zach on Today at 04:36:52 AM »
reading your other threads, i believe the issue is more body image dismorphia than anything else. its not your meds, its not lipodystrophy, let go of that thinking. its not even a problem man, you're normal, you're a normal guy, you look fine man.

no legit Dr is going to hook you up with test or steroids because you want to bulk up. make reasonable measured changes to your diet, exercise to lose the bad weight, work out and lift to gain the good muscle mass.

in this thread you went from blaming meds, to saying its genetics and you're built exactly like your father. both can't be true, and its not the meds. just no.

also in this thread, 15 days ago, you say you have begun addressing your mental health issues. this is far more important than your weight right now. what steps have you taken in those two weeks to seek mental health care? please robby, talk honestly to a doctor about your emotional state. you're not seeing it, but this body image problem is directly related. your meds are not to blame for your weight. but they may well be to blame for your other thoughts you're dealing with. your unwillingness to see that, or to talk to a doctorhonestly and completely about all your thoughts and problems, is frightening.

you've also said you don't have any friends. you do. all of us. i'd like to believe i'm your friend. i hope you feel the same way.
99
Living With HIV / Re: LABS N STUFF
« Last post by harleymc on Today at 03:13:05 AM »
Tell your son to put me in a dress, like you I've worn them infrequently maybe I need to glam up a bit for the great afterparty.
100
Living With HIV / Re: Weight Question
« Last post by harleymc on Today at 03:08:51 AM »
At 165 lbs and 5'11" you're in healthy body weight, you are not skinny.

If you want to use exercise to change your body shape that's fine talk to an exercise consultant / trainer but your body weight is normal.

Normal weight for this height is 133 - 179 lb (60 - 81 kg)
Height:   5'11" (180 cm)
Weight:   165 lb (75 kg)
BMI:   23.01
Weight catagory:   Normal weight
Pages: 1 ... 8 9 [10]

Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.